MathSciNet Relay Station
MathSciNet bibliographic data
MR1423071 (98a:11122) 11N13 (11Y35)
Dubner, Harvey; Nelson, Harry Seven consecutive primes in arithmetic progression. Math. Comp. 66 (1997), no. 220, 1743–1749.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement